# SDR DALA2023092607930

- Difficulty date: September 26, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N303DN
- Make and model: Airbus A321-213
- Aircraft serial: 7061
- Aircraft time: 21,313 hours, 10,725 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORT USED GEAR MANUAL DEPLOY ON LANDING TO CHS. RESET LANDING GEAR HANDLE AS PER A320 FAM AMM 32-00, NORMAL CONFIG AFTER A FREE FALL EXTENSION. (L/P# 4177967)
